MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; DBD-PACEMAKER 116121

MEDLINE - MEXICALI MEDLINE; DBD-PACEMAKER 116121
Catalog Number DYNJ37388O
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Busted chloraprep.
 
Additional Manufacturer Narrative
It was reported that the chloraprep was busted.Product was given to materials and busted container was reported.There were no reports of death, serious injury, medical intervention, or follow up care.

Brand Name
MEDLINE
Common Device Name
DBD-PACEMAKER 116121
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
mexicali
baja california, 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25195133
Report Number1423395-2026-00161
Device Sequence Number10565668
Product Code OEZ
UDI-Device Identifier10198459362729
UDI-Public10198459362729
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ37388O
Device Lot Number25KMC376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown